Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 178, NWS Hastings, NE

May 29, 2016Clay County, Fillmore County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 29, 2016, 8:04 PM CDT for Clay County, Fillmore County, Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2016, 8:04 PM CDT (01:04 UTC)
Expired
May 29, 2016, 8:45 PM CDT
In force
41 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Clay County, NE, Fillmore County, NE

The radar

The Grand Island radar (KUEX), 57 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 878 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
878 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
2175 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

444 
WUUS53 KGID 300104 RRA
SVRGID
NEC035-059-300145-
/O.NEW.KGID.SV.W.0178.160530T0104Z-160530T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
804 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
  WESTERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 845 PM CDT

* AT 803 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUTTON...OR 25
  MILES SOUTHWEST OF YORK...MOVING SOUTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SUTTON...SHICKLEY...GRAFTON...ONG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4035 9798 4061 9798 4067 9769 4064 9764
      4035 9755
TIME...MOT...LOC 0103Z 347DEG 11KT 4054 9779 

HAIL...1.25IN
WIND...60MPH
 
$$

WESELY
2 follow-up statements
160 
WWUS53 KGID 300128
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
828 PM CDT SUN MAY 29 2016

NEC035-059-300145-
/O.CON.KGID.SV.W.0178.000000T0000Z-160530T0145Z/
CLAY NE-FILLMORE NE-
828 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN CLAY AND WESTERN FILLMORE COUNTIES...

AT 827 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHICKLEY...OR 28
MILES SOUTH OF YORK...MOVING SOUTH AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHICKLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4035 9788 4062 9791 4067 9769 4064 9764
      4035 9755
TIME...MOT...LOC 0127Z 342DEG 10KT 4048 9776 

HAIL...1.00IN
WIND...60MPH
 
$$

WESELY
608 
WWUS53 KGID 300141 RRA
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
841 PM CDT SUN MAY 29 2016

NEC035-059-300151-
/O.EXP.KGID.SV.W.0178.000000T0000Z-160530T0145Z/
CLAY NE-FILLMORE NE-
841 PM CDT SUN MAY 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY AND WESTERN
FILLMORE COUNTIES WILL EXPIRE AT 845 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4035 9788 4062 9791 4067 9769 4064 9764
      4035 9755
TIME...MOT...LOC 0137Z 347DEG 11KT 4048 9776 

$$

WESELY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 4:19 PM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, May 29, 4:19 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
419 PM CDT SUN MAY 29 2016

.SHORT TERM...(This evening through Monday night)
Issued at 418 PM CDT Sun May 29 2016

Well, our break from at least isolated severe weather didn't last
long, and the main focus of these next 36 hours is on the
potential for severe storms mainly during the late
afternoon/evening hours both today and especially Monday.

As suspected here in yesterday's afternoon discussion, the
environment this afternoon has become at least marginally
supportive of severe weather (SPC just introduced a formal
Marginal Risk area to the latest Day 1 outlook on the 20z update
in our southwestern CWA), and would not be surprised to see a few
strong to severe storms elsewhere as well. At least on paper, the
severe weather threat centered on Monday evening is larger than
the one for today, especially if an organized complex/MCS happens
to move in from the west, but given this is still 24+ hours away
it is also frought with the usual uncertainties.

Taking a quick look at the current scene as of 330 PM, water vapor
imagery and short term model data reveal a fairly subtle pattern
over the area, with fairly weak quasi-zonal (west-to-east) flow,
flowing in between more evident shortwaves noted over the Great
Lakes, and also over southern CA. While the main upper jet axis is
to our south, the presence of a subtle disturbance nearing
southwest portions of the CWA has combined with considerable
daytime heating, respectable mixed-layer CAPE around 2000 J/kg and
a weak cap (evidenced by 700 millibar temps only around 5C) to pop
isolated to scattered convection. Fortunately, compared to the
multiple-day stretch of severe storms last week, deep-layer shear
is fairly weak at only around 25kt, resulting in slow-moving
storms of a multicell nature. Nonetheless, hail to at least
quarter size (isolated larger) appears to be the main threat at
least in the short term. At the surface this afternoon, the
pattern is rather non-descript, with fairly light, generally
southerly breezes in most areas. High temps will end up in the
low-mid 80s in most areas (for places such as Hastings this is
actually the first 80 in nearly 3 weeks).

Now looking ahead forecast-wise over these next 36 hours:

Late this afternoon/tonight:
Wish I had more confidence in exactly how this is going to play
out, but given the subtle large-scale forcing at play, the
evolution of thunderstorm development is a bit murky. In theory,
and leaning on solutions of higher-res short term models, at least
isolated strong to a few severe thunderstorms will probably
continue building slowly northward through various parts of the
CWA into early this evening, with the greatest coverage likely
favoring areas near/south of the state line. Given that much of
this "pulsy" activity is largely driven by heating, in theory any
isolated severe threat wanes toward/around sunset. However, even
though instability decreases tonight, a modest southwesterly low
level jet up to around 30kt could easily sustain at least isolated
storms through much of the night, but with chances decreasing
post-midnight. Unless the coverage of storms becomes larger than
anticipated, will be keeping rain chances (POPs) less than
"likely" percentages. Otherwise tonight, made little change to
lows with 55-60 most all areas. Could see a little patchy ground
fog again toward sunrise, but does not currently seem worthy of a
formal forecast inclusion.

Monday-Monday night:
Again the main focus is on the current Marginal-to-Slight Risk of
severe storm per the SPC Day 2 outlook. Although the details are
certainly subject to change, overall this looks to be a touch
later threat of severe storms compared to today, and with only
isolated type activity expected until more into the
evening/overnight hours, when the potential exists for a fairly
widespread coverage of storms to develop and/or move in from the
west, possibly in the form of an organized mesoscale convective
system. Like today, really think the vast majority of the CWA will
remain dry for morning/early-mid afternoon activities, but also
like today, cannot rule out the potential for some spotty, non-
severe morning storms either. Then during the afternoon and
evening, the situation gradually becomes more favorable for
convection. For one, a more potent mid level disturbance moves in
from the west, to the southeast of a larger-scale trough drifting
southeast from the northern Rockies. By late afternoon, ML-CAPE
possibly up to around 3000 J/kg could easily support isolated
severe, although deep layer shear is again fairly modest at only
around 30kt tops. As the evening wears on, instability gradually
decreases but shear improves and low-level forcing increases as a
fairly well-defined cold front approaches the CWA from the west.
As a result, kept POPs in "likely" territory for the night period.
At this point, "worst case scenario" for Monday evening is the
possibility of a squall line with damaging winds rolling in from
the west, but this is far from certain. Although widespread flood
issues are not anticipated, at least localized problems could
form/redevelop, especially in those places the most waterlogged
from the past week. Otherwise on Monday, the main difference from
today will be breezier south winds with speeds at least 10-15 MPH
with gusts to over 20 MPH especially during the afternoon. Nudged
up high temps very slightly, into the low 80s most places.

.LONG TERM...(Tuesday through Sunday)
Issued at 418 PM CDT Sun May 29 2016

The very basics of this 6-day period:
Although storms, potentially of the strong to perhaps even
marginally severe variety, will remain an issue across mainly the
southeast 1/2 of the CWA into Tuesday, any lingering/weakening
convection should exit "stage south" Tuesday night, paving the way
for what most should consider a welcome stretch of dry weather
lasting several days. This is a result of a large-scale ridge
building over the western CONUS, placing the Central Plains under
predominantly northwest flow aloft. In fact, officially, have the
entire forecast dry CWA-wide from Wednesday-Sunday. In reality,
this currently-dry forecast comes a bit in question especially by
Friday night onward as a few subtle waves work over the top of the
ridge, but at this Day 6-7 time frame, confidence is too low in
legitimate thunderstorm development to justify even formal slight
POPs at this time. Keep in mind this could change though.

Temperature-wise, these 6-days will start with a modest cool down
and then a warm-up by the weekend. The coolest days will be
Tuesday-Wednesday behind the passing cold front, with potentially
breezy northerly winds both days and high temps in the low-mid
70s. As the ridge builds and southerly breezes return, highs
should climb back into the 80s by Friday-Saturday. Nudged up highs
generally 1-3 degrees both of these days, and potentially not
enough.

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Monday afternoon)
Issued at 1251 PM CDT Sun May 29 2016

Overview:
Assuming that thunderstorms do not become an issue (and
this is no guarantee), confidence is relatively high in VFR
ceiling/visibility through the period, along with fairly light
winds sustained at around 10kt or less. More details follow...

Ceiling/visibility:
Although a mid-level cloud deck is possible at
times, VFR ceiling should prevail. The two small caveats to VFR
visibility would include a brief reduction due to rainfall and
also some light fog/haze early Monday morning, but neither of
these appear likely enough to include at this time.

Precipitation/thunderstorms:
Pondered introducing a generic "vicinity thunderstorm" (VCTS)
group to suggest the possibility of activity in the general area
especially during the 22z-05z time frame, but confidence remains
low enough in the areal coverage of storm development that opted
to leave any mention of rain/thunder out for now. Please be aware
though that later forecasts may have to go this route depending on
how things unfold.

Winds:
Again assuming thunderstorm-influences are not an issue,
speeds should average near/below 10kt generally from a southerly
direction.

&&

.GID Watches/Warnings/Advisories...
NE...None.
KS...None.
&&

SHORT TERM...Pfannkuch
LONG TERM...Pfannkuch
AVIATION...Pfannkuch
Hazardous weather outlook, May 29, 5:38 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
538 PM CDT SUN MAY 29 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
301200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
538 PM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY WILL CONTINUE WITHIN
THE OUTLOOK AREA THROUGH TONIGHT...WITH THE OVERALL-BEST CHANCES
LIKELY OCCURRING BEFORE MIDNIGHT. ALTHOUGH WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...A FEW STRONG TO SEVERE STORMS WILL
OCCUR...CAPABLE OF PRODUCING HAIL UP TO AROUND GOLF BALL
SIZE...WIND GUSTS UP TO AROUND 60 MPH...AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ON MONDAY...MEMORIAL DAY...SMALL CHANCES FOR THUNDERSTORMS EXIST
DURING THE DAY...BUT WITH BETTER CHANCES FOR MORE WIDESPREAD
COVERAGE ARRIVING DURING THE EVENING AND INTO THE OVERNIGHT
HOURS. THERE IS A MARGINAL TO SLIGHT RISK THAT SOME STORMS COULD
BECOME SEVERE STARTING LATE MONDAY AFTERNOON...WITH THE MAIN
THREATS BEING HAIL UP TO NEAR THE SIZE OF PING PONG BALLS AND WIND
GUSTS TO AROUND 60 MPH. IF AN ORGANIZED COMPLEX OF STORMS HAPPENS
TO MOVE IN FROM THE WEST...THE THREAT FOR DAMAGING WINDS COULD
INCREASE. IN ADDITION..HEAVY RAINFALL IN EXCESS OF 1 INCH IS
POSSIBLE...WHICH COULD LEAD TO LOCALIZED FLOODING ISSUES.

THUNDERSTORM CHANCES CONTINUE INTO TUESDAY...ESPECIALLY WITHIN
NORTH CENTRAL KANSAS AND SOUTHEAST OF A LINE FROM ALMA TO
FULLERTON NEBRASKA...BEFORE ENDING TUESDAY NIGHT. THE THREAT FOR
SEVERE STORMS CURRENTLY APPEARS FAIRLY LOW FOR TUESDAY...BUT A
FEW STRONG STORMS CANNOT BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ON AN ISOLATED BASIS...ESPECIALLY
THROUGH NIGHTFALL.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
 HTTP://WWW.WEATHER.GOV/HASTINGS

PFANNKUCH

In the hours before

Special weather statement, May 29, 7:39 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
739 PM CDT SUN MAY 29 2016

NEZ060-300100-
DAWSON NE-
739 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAWSON COUNTY UNTIL
800 PM CDT...

AT 739 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF GOTHENBURG...OR 24 MILES NORTHWEST OF LEXINGTON...
MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GOTHENBURG.

LAT...LON 4105 10022 4105 9981 4087 9997 4094 10022
TIME...MOT...LOC 0039Z 216DEG 17KT 4103 10006

WESELY
Local storm report, May 29, 7:40 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
740 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             3 E INLAND              40.59N 98.17W
05/29/2016  E1.00 INCH       CLAY               NE   PUBLIC

            ALONG HIGHWAY 6. TIME APPROXIMATED

&&

PFANNKUC
Special weather statement, May 29, 7:42 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
742 PM CDT SUN MAY 29 2016

KSZ018-019-300130-
OSBORNE KS-MITCHELL KS-
742 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MITCHELL AND
SOUTHEASTERN OSBORNE COUNTIES UNTIL 830 PM CDT...

AT 741 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF TIPTON...OR 30 MILES SOUTHWEST OF BELOIT...MOVING
NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TIPTON AND HUNTER.

LAT...LON 3941 9875 3941 9820 3922 9832 3922 9849
      3913 9849 3913 9890
TIME...MOT...LOC 0041Z 214DEG 18KT 3923 9858

WESELY
Local storm report, May 29, 7:44 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
744 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             SUTTON                  40.61N 97.86W
05/29/2016  M0.50 INCH       CLAY               NE   FIRE DEPT/RESCUE

&&

DOXEY
Local storm report, May 29, 7:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
749 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             EDGAR                   40.37N 97.97W
05/29/2016  M1.00 INCH       CLAY               NE   TRAINED SPOTTER

&&

DOXEY
Local storm report, May 29, 7:58 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
758 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             1 SE GLENVIL            40.49N 98.24W
05/29/2016  M1.25 INCH       CLAY               NE   FIRE DEPT/RESCUE

            QUARTER TO HALF DOLLAR SIZE HAIL

&&

DOXEY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:03 PM CDTSpecial Weather StatementGIDDawson27 min
May 29, 7:28 PM CDTSevere Thunderstorm WarningGIDClay, Nuckolls47 min
May 29, 7:31 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, York44 min
May 29, 7:39 PM CDTSpecial Weather StatementGIDDawson21 min
May 29, 7:44 PM CDTSevere Thunderstorm WarningGIDClay31 min
May 29, 8:51 PM CDTSpecial Weather StatementGIDPolk24 min
May 29, 9:09 PM CDTAreal Flood WarningGIDClay, Fillmore, Hamilton48 hr
May 29, 9:17 PM CDTSpecial Weather StatementGIDClay43 min
May 29, 9:26 PM CDTSpecial Weather StatementGIDValley49 min
May 29, 9:31 PM CDTSevere Thunderstorm WarningGIDAdams, Clay44 min
May 29, 9:58 PM CDTSpecial Weather StatementGIDNuckolls32 min
May 29, 10:02 PM CDTAreal Flood WarningGIDNuckolls12 hr
May 29, 10:20 PM CDTSpecial Weather StatementGIDThayer40 min
May 29, 10:23 PM CDTSpecial Weather StatementGIDValley52 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.